Publication
Title
De fonologische deletiehypothese: sommige kinderen snoeien hun infinitieven graag tot stammen
Author
Language
Dutch
Source (journal)
Nederlandse taalkunde. - Groningen, 1996, currens
Publication
Groningen : 2005
ISSN
1384-5845 [print]
2352-1171 [online]
Volume/pages
10(2005), p. 30-58
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
VABB-SHW
Record
Identification
Creation 08.10.2008
Last edited 21.10.2014
To cite this reference